Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Kähler deformation of $ {\bf C}{\rm P}\sp n$


Authors: H. Mori and Y. Watanabe
Journal: Proc. Amer. Math. Soc. 103 (1988), 910-912
MSC: Primary 53C55; Secondary 32G05, 32J99
DOI: https://doi.org/10.1090/S0002-9939-1988-0947680-4
MathSciNet review: 947680
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We shall construct a one-parameter family of complete Kähler metrics on the $ n$-dimensional complex projective space $ C{P^n}$, including the Fubini-study metric. We shall get, as a corollary, many noncanonical $ S{C^m}$ Kähler structures on $ C{P^n}$.


References [Enhancements On Off] (What's this?)

  • [1] A. Besse, Manifolds all of whose geodesics are closed, Ergeb. Math. Grenzgeb., vol. 93, Springer-Verlag, Berlin and New York, 1978. MR 496885 (80c:53044)
  • [2] S. Kobayashi and K. Nomizu, Foundations of differential geometry, vols. 1,2, Interscience Tracts, Interscience, 1963, 1969. MR 0152974 (27:2945)
  • [3] H. Mori and Y. Watanabe, Remarks on geodesics in a compact rotationally symmetric manifold, preprint.
  • [4] Y. Watanabe, Unitary-symmetric Kählerian manifolds and pointed Blaschke manifolds, Tsukua Math. J. (to appear). MR 949906 (89m:53123)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 32G05, 32J99

Retrieve articles in all journals with MSC: 53C55, 32G05, 32J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947680-4
Keywords: Kähler deformation, $ S{C^m}$ structure, unitary-symmetric Kähler manifold
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society